Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Hidden subspace algorithm in white noise analysis

Author: Jeremy J. Becnel
Journal: Trans. Amer. Math. Soc. 364 (2012), 5035-5055
MSC (2010): Primary 60H40; Secondary 81P68
Published electronically: April 30, 2012
MathSciNet review: 2931321
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 2003, Professors Lomonaco and Kauffman developed an algorithm to find a hidden subspace of a functional. The algorithm was developed in the spirit of Feynman path integrals but lacked mathematical rigor. In this paper we make use of the framework of the White Noise Distribution Theory to supply the appropriate mathematical machinery to make the algorithm rigorous. In the process we construct a Gaussian measure for affine subspaces of a Hilbert space and develop a decomposition theorem for these measures.

References [Enhancements On Off] (What's this?)

  • 1. J. J. Becnel and A. N. Sengupta, An infinite dimensional integral identity for the Segal-Bargmann transform, Proceedings of the American Mathematical Society 135 (2007), no. 9, 2995-3003. MR 2317978 (2008k:60163)
  • 2. Jeremy J. Becnel, Delta function for an affine subspace, Taiwanese Journal of Mathematics 12 (2008), no. 9, 2269-2294. MR 2479055 (2010a:46094)
  • 3. Jeremy J. Becnel and Ambar N. Sengupta, The Schwartz space: Tools for white noise analysis, preprint at preprint/, December 2004.
  • 4. I. M. Gel'fand and N. Ya. Vilenkin, Application of harmonic analysis, Generalized Functions, vol. 4, Academic Press, New York, New York, 1964. MR 0435834 (55:8786d)
  • 5. Lars Hörmander, The analysis of linear partial differential operators I, Grundlehren der mathematischen Wissenschaften, Springer-Verlag, Berlin, Heidelberg, 1983. MR 717035 (85g:35002a)
  • 6. I. Kubo and Yoshitaka Yokoi, A remark on the space of testing random variable in the white noise calculus, Nagoya Mathematics Journal 115 (1989), 139-149. MR 1018088 (91e:60186)
  • 7. H.-H. Kuo, White noise distribution theory, Probability and Stochastic Series, CRC Press, Inc., New York, New York, 1996. MR 1387829 (97m:60056)
  • 8. Hui-Hsiung Kuo, Gaussian measures on banach spaces, Lecture Notes in Mathematics, Vol. 463, Springer-Verlag, Berlin, New York, 1975. MR 0461643 (57:1628)
  • 9. Samuel J. Lomonaco and Louis H. Kauffman, Continuous quantum hidden subgroup algorithms, Proceedings of SPIE, vol. 5105, 2003, pp. 80-88.
  • 10. Nobuaki Obata, White noise calculus and fock space, Lecture Notes in Mathematics, Springer-Verlag, New York, New York, 1994. MR 1301775 (96e:60061)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60H40, 81P68

Retrieve articles in all journals with MSC (2010): 60H40, 81P68

Additional Information

Jeremy J. Becnel
Affiliation: Department of Mathematics and Statistics, Stephen F. Austin State University, Nacogdoches, Texas 75962-3040

Keywords: White noise analysis, quantum computing, hidden subspace algorithm
Received by editor(s): July 21, 2010
Published electronically: April 30, 2012
Additional Notes: This research was supported by Stephen F. Austin Faculty Research Grant
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society